Topical steroid withdrawal fever

Physicians need to be aware of the danger of topical steroids. Only mild steroids should be applied to the face. The use of the topical steroid should be limited to the condition. Alternate week therapy or 3 consecutive days a week therapy is better than continuous therapy in preventing steroid-induced rosacea. Only the mildest topical steroid should be used on the face if a condition warrants such use. The use of nonsteroidal anti-inflammatory drugs (NSAIDs) does not necessary prevent steroid induced rosacea. Similar conditions have been seen with both Elidel and Protopic, possibly from immunosuppression and Demodex or bacterial growth.

The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.

Topical steroid withdrawal fever

topical steroid withdrawal fever

Media:

topical steroid withdrawal fevertopical steroid withdrawal fevertopical steroid withdrawal fevertopical steroid withdrawal fevertopical steroid withdrawal fever

http://buy-steroids.org